# SDR ASAA2022101240593

- Difficulty date: October 12, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 66,525 hours, 33,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A75022
- Condition: Corroded
- Location: Bs 727b-787
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH TRANSITION HAS AREAS OF CORROSION FROM STA 727B TO STA 787. GROUNDED - YES. REMOVED CORR & CHECKED TRANSITION PNL FOUND TO BE OUT OF LIMITS IAW B737-700 SRM 53-00-53-1A-2 REPAIRED TRANSITON PNL IAW B737-700 SRM 53-00-53-2R-5.
